# SDR ASAA2018062325179

- Difficulty date: June 23, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 42,544 hours, 12,773 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 82F0153
- Condition: Failed
- Location: Apu
- Part time: 4,422 hours, 8,612 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU BLUE MAINTENANCE LIGHT IS ON. GROUNDED - YES. REMOVED AND REPLACED APU STARTER-GENERATOR REF AMM 49-41-21 / 401. OPS CHECKS GOOD.
